i am just 25 years old.My height is 169 cm&weight-72 kgslast 10 days back i checked my bp,it is 150/100.my lipid profile reports are normal,in ultrasound scanning liver was minute enlarged,i am taking stamlo beta for my hypertension,now can i use ayurveda medicines for hyprtension & liver enlargement.
Looking at your detail that you gave me, you seem to have a normal BMI (body mass index),and normal cholesterol levels which is a good thing. There can be many people who might have a slight or mildly enlarged liver that only means that you should have a little less on your cholesterol or oil in eating and may be alcohol if you ingest it.
You can use ayurvedic drugs for your liver,but I wont say them for hypertension. Now a days many doctors prescribe diuretics as a first line of treatmen ... Read Full Answer
Lately I've been waking up in the middle of the night with tingling numb hands, and thought that i must have just been sleeping on them. But now about once a day, one of my hand will start to feel numb and tingly. Also, I recently got a hemorrhoid so I don't know if that has anything to do with it.
If you tell me that you have numbness in night only then even I might have thought that but if you have numbness even in the day then there can be many causes but haemorrhoid and this disease should not be linked and they don't have anything in common.
Do you have any pain in back ?
Does colour change when you have numbness (do they change to blue) ?
Do you have regular headache ?
Otherwise whatever the complaint be -
- Try avoid smoking
- Try avoid caffeine
- Keep your feet warm
Fee ... Read Full Answer
I began my period on Monday and I feel as though i have an abrasion on the right side of my vaginal opening. Yesterday, removing a tampon was uncomfortable, but today the pain was nearly unbearable. I also began experiencing UTI symptoms yesterday (urge to pee, pain in urethra and bladder at the end of urine stream).
I was recently on antibiotics for a sinus infection and took my last pill on Monday. I've also been tested for STDs within the last year and have had the same sex partner. My hubby and I did have rough sex on Sunday but I felt fine and I urinated as normal.
Could the antibiotics have given me a uti? What do you think about the scratched feeling? I'm getting worried.
Abrasion,or may be a scratchy feeling that you are having can have many causes out of which 1)Having rough sex is amongst the common causes
2)If you had sex before actually your vagina was wet(then causing an injury is relatively easy),you might not have been aroused properly
3)UTI itself is among the common causes giving you such a feel.
I don't think that you may have had UTI because of any antibiotic,but if you have too less water during antibiotic course and antibiotic taken is a he ... Read Full Answer
I am 26 year old male.My heart pulse rate is 100 bpm at rest, blood pressure range from 120-136/80-90, when high blood pressure I have pain behind eye and headache. I also feel chest tightness sometime. when I walk or do physical activity I can feel slight breath. From recent blood work my chelostorel is 245. what could be the problem?
You should try to lower it right now with diet first for 3-4 months. If no effects are seen then you may go on with drugs for this(raised cholesterol).
Your blood pressure is not high otherwise it is just a little raised for your age. As soon as your cholesterol comes down your b.p will also reduce.
If you have chest tightness,it can also be due to allergy(asthma). If you want to go for further test there are many tests but for now probably ECG is enough for you. if that is normal you don ... Read Full Answer
Hello sir,I m taking nebistar 2.5one daily, from last ,1.5 year's,however recently I feel heavy eyes in morning then eyes start becoming dry and forehead heats up as office activities start.eyes feel strained if. I try to see fast moving objects or intense light.by lunch time eyes feel more strained and I start feeling giddiness.in afternoon after lunch I start yawning and eyes become wet and I feel better.however sometime this giddiness occurs anytime .I m fed up due to this.my sugar is normal.why it is happening?is it sideeffect of nebistar?please advice.
Definitely the symptoms you have described could be due to the drug you are having(which can cause dizziness, insomnia, vertigo, nausea, nervousness, headache) or the problem could also be due to some digestion.
Problems(acidity+some more problem) could also be due to lack of physical activity or some neurological problem(which I don't think right now that you are having.),with the history you gave me.
You did not tell me about whether you are obese or not,if yes then you are recommended ... Read Full Answer